Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fever subsided. Chest tightness, cough. On prednisone. What now?

17 y/o. fever for about week along w/constant coughing and chest tightening. Fever has finally subsided but stll have a bad cough and chest feels drainage and cough gets worst when laying down. Unable to sleep. Heart disease runs in the family. Is it possible these system can be related to the same? Oh, currently on taking 40 mg of prednisone a day and albuterol inhaler
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through your history,it seems that you suffered a chest infection Viral and/or Bacterial and you have bronchitis and a hypersesitive airways with asthamaic response.
Oral steroids are very useful in such cases and once problem is controlled this must be tapered and do not stop suddenly.
As chest tightness is there take bronchodialators inhalers at regular intervals.
Keep yourself well hydrated and even take steam inhalation twice daily.
If you are not asthamatic everything will improve in few days but in few cases hypersensitivity may persist ?
Best of luck to you
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor